# SDR ZZDA2008064

- Difficulty date: January 29, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT TAIL COMPARTMENT, RIGHT CANTED FRAME 1178.225 BETWEEN LONG 13 AND 14 R.  INSTALLED FORMED CHANNEL REPAIR ON RIGHT CANTED 1178.225 PER SRM 41-70-11 F 201.
